No Cover Image

Journal article 131 views

Stabilised computations for viscoelastic flows under compressible implementations / F Belblidia; I.J Keshtiban; M.F Webster; Fawzi Belblidia

Journal of Non-Newtonian Fluid Mechanics, Volume: 134, Issue: 1-3, Pages: 56 - 76

Swansea University Author: Fawzi, Belblidia

Full text not available from this repository: check for access using links below.

Published in: Journal of Non-Newtonian Fluid Mechanics
ISSN: 0377-0257
Published: 2006
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 1-3
Start Page: 56
End Page: 76